Solving certain diopfantine equations in integers

Vasilij Antonovič Golubev

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 3, page 362-362
  • ISSN: 0528-2195

How to cite


Golubev, Vasilij Antonovič. "Celočíselné řešení některých diofantských rovnic." Časopis pro pěstování matematiky 089.3 (1964): 362-362. <>.

author = {Golubev, Vasilij Antonovič},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {362-362},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Celočíselné řešení některých diofantských rovnic},
url = {},
volume = {089},
year = {1964},

AU - Golubev, Vasilij Antonovič
TI - Celočíselné řešení některých diofantských rovnic
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 3
SP - 362
EP - 362
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.